Moxons; You should start to take the medication as soon as you get up then and it well also balance you blood pressure from going high to low all day long.Once you start taking do not stop and take it about the same time each day. This is very common to have high blood pressure at different times of the day or night and this medication well stay in your system. Remember when you first start the Lopressor be very careful until you know how it acts on you in the beginning; it might make you feel dizzy or light headed so be careful getting up from a lying position or sitting down or bending over you may get light headed and fall but this well go away.But it is very Important to take at about the same time every day Have a good day Chuck1957
still have not taken the pill my pressure headache woke me at 4 am 128 / 86 sat up had some yogurt then within an hour it went down to !
103 / 77 so all day stayed about that now 5 pm 97 / 67 why would I take a drug to lower a high pressure for the morning high that last about a half hour? I worry how low it can go I always had low blood pressure
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Posted 24 Oct 2014 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 23 Jan 2017 • 1 answer
Posted 19 days ago • 1 answer